# SDR HEEA0010323

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-1
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Blower Assy
- Part number: 206070475005
- Condition: Faulty
- Location: Cooling Fan
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BAD FROM STOCK, MOTOR WOULD NOT RUN.  CAUSED CIRCUIT BREAKER TO POP. REPLACED WITH SERVICEABLE BLOWER.
